Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ON CALCULATION OF MONOMIAL AUTOMORPHISMS OF LINEAR CYCLIC CODES
Form of presentationArticles in international journals and collections
Year of publication2018
Языканглийский
  • Gaynutdinova Aida Faritovna, author
  • Kugurakov Vladimir Sergeevich, author
  • Bibliographic description in the original language Kugurakov V.S, Gainutdinova A, Anisimova T., On Calculation of Monomial Automorphisms of Linear Cyclic Codes//Lobachevskii Journal of Mathematics. - 2018. - Vol.39, Is.7. - P.1024-1038.
    Keywords линейные циклические коды, группы автоморфизмов линейных кодов
    The name of the journal Lobachevskii Journal of Mathematics
    URL https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053553852&doi=10.1134%2fS1995080218070168&partnerID=40&md5=bcff09b9a485ff11072824272146183b
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=187257&p_lang=2

    Full metadata record